# SDR 96ZZZM1110

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Rt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, RIGHT WING LOWER SKIN OF OUTBOARD AILERON HAD CORROSION AT LOWER OUTBOARD SKIN PANEL.  CUT AND REMOVED CORRODED SKIN PANEL AND INSTALLED NEW IDENTICAL REPLACEMENT PANEL OF .050 2024-T3 MATERIAL IAW EO 9507251.  8110-3 ISSUED BY DER SW-713.  (M)
